| Model Number |
6250V-MPX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Perforation (2001); Cardiac Tamponade (2226); Vascular Dissection (3160)
| Date of Event |
05/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during in implant procedure the catheter perforated, and the patient experienced tamponade and a coronary sinus dissection from the perforation.No further patient complications have been reported as a result of this event.